Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 9, 2011, 6:27 PM CST for Pearl River County, Mississippi. It took effect at Mar 9, 2011, 9:00 PM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 6:27 PM CST (00:27 UTC)
- In effect from
- Mar 9, 2011, 9:00 PM CST
- Expired
- Mar 11, 2011, 12:00 PM CST
- In force
- 39 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point East Hobolochitto Creek near Caesar (CREM6).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492343, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
950 WGUS44 KLIX 100027 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 627 PM CST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-101827- /O.NEW.KLIX.FL.W.0032.110310T0300Z-110310T2300Z/ /CREM6.1.ER.110310T0300Z.110310T1000Z.110310T1700Z.NO/ 627 PM CST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE EAST HOBOLOCHITTO CREEK NEAR CAESAR. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 PM WEDNESDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE CREEK IS EXPECTED REACH FLOOD STAGE BY 5 PM. THE CREEK IS EXPECTED TO CREST AT AROUND 15.2 FEET BY SUNRISE TOMORROW. THE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW PLACES. $$
2 follow-up statements
071 WGUS84 KLIX 101714 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1114 AM CST THU MAR 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-111114- /O.EXT.KLIX.FL.W.0032.000000T0000Z-110311T1800Z/ /CREM6.1.ER.000000T0000Z.110310T1800Z.110311T1200Z.NO/ 1114 AM CST THU MAR 10 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE EAST HOBOLOCHITTO CREEK NEAR CAESAR. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:45 AM THURSDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW PLACES $$
376 WGUS84 KLIX 110343 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 943 PM CST THU MAR 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-111800- /O.CON.KLIX.FL.W.0032.000000T0000Z-110311T1800Z/ /CREM6.1.ER.000000T0000Z.110310T2030Z.110311T1200Z.NO/ 943 PM CST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE EAST HOBOLOCHITTO CREEK NEAR CAESAR. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM THURSDAY THE STAGE WAS 15.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE CREEK HAS ALREADY CRESTED AND IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW PLACES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 3:17 PM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 9, 3:17 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CST WED MAR 9 2011
.SHORT TERM...MUCH QUIETER WEATHER MOVING IN. HIGH PRESSURE WILL
PUSH IN OVERNIGHT AND TOMORROW AND DRIER COOLER AIR WILL SETTLE OVER
THE REGION. NUMEROUS SURVEY TEAMS OUT TODAY TO ASSESS THE DAMAGE
FROM LAST NIGHTS SEVERE WEATHER.
HIGH PRESSURE AND NW FLOW WILL HELP TO KEEP THINGS ON THE COOL DRY
SIDE THROUGH THE REMAINDER OF THE WORK WEEK WITH. SKIES WILL
CONTINUE TO CLEAR OUT AND AS THE COLD FRONT MOVES THROUGH TONIGHT
LOOKS FOR BREEZY CONDITIONS ON THE BACK SIDE. TEMPERATURES WILL BE
BELOW NORMAL FOR THE NEXT FEW DAYS WITH FRI MORNING LIKELY BEING THE
COLDEST MORNING OF THE NEXT 3 DAYS.
.LONG TERM...MEDIUM RANGE MDLS IN DECENT AGREEMENT THROUGH THE
WEEKEND BUT THEN START TO DIVERGE AS WE HEAD INTO NEXT WEEK. GFS IS
THE FASTER MDL SHOWING OUR NEXT RAIN MAKER MON/MON NIGHT WHERE THE
ECMWF IS MORE LIKE TUE. CURRENT FCST HAS IS RIGHT IN THE MIDDLE OF
THE TWO AND CANT ARGUE WITH THAT SO WE WILL MAKE NO ADJUSTMENTS AT
THIS TIME.
HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO SLIDE TO THE EAST AND
NW FLOW ALOFT WILL BECOME MORE ZONAL. THIS LEAD TO MODERATING TEMPS
THIS WEEKEND AND THEN MOISTURE BEGINNING TO RETURN LATE THIS WEEKEND
AND ON MON. THE NEXT S/W WILL DROP SE THROUGH THE PLAINS MON AND
INDUCE CYCLOGENESIS. A SURFACE LOW WILL MOVE THROUGH THE LOWER MS
VALLEY AND SHOULD BRING ANOTHER SHOT OF SHRA AND TSRA. /CAB/
/CAB/
&&
.AVIATION...VFR CONDITIONS EXPECTED OVERNIGHT. /CAB/
&&
.MARINE...ONCE THE COLD FRONT MOVES THROUGH LOOK FOR STRONG NW WINDS
OVERNIGHT AND THROUGH TOMORROW MORNING. WINDS OF 25 TO 30KTS WILL BE
POSSIBLE OVER THE OUTER WATERS WHILE SUSTAINED WINDS OF AT LEAST 20
KTS WILL BE POSSIBLE EVERYWHERE ELSE. WAVES AND SEAS WILL ALSO
INCREASE WITH SEAS UP TO 8 FT POSSIBLE IN THE OUTER WATERS. SCY IS
ALREADY OUT FOR TONIGHT AND THROUGH 18Z TOMORROW. WINDS AND SEAS
SHOULD THEN CALM DOWN QUICKLY AND BY FRI LOOK FOR LIGHT WINDS AND
SEAS OF 1-2 FT. /CAB/
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 39 60 33 64 / 10 0 0 0
BTR 44 64 38 68 / 0 0 0 0
ASD 45 63 37 65 / 10 0 0 0
MSY 50 62 43 63 / 10 0 0 0
GPT 45 62 38 63 / 10 0 0 0
PQL 44 63 35 63 / 10 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
&&
CABHazardous weather outlook, Mar 9, 6:16 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 616 PM CST WED MAR 9 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-101300- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 616 PM CST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT RIVER FLOODING... FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG SEVERAL RIVERS. PLEASE SEE THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS AND FOR THE TIDAL LAKES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MARINE... A SMALL CRAFT ADVISORY FOR STRONG OFFSHORE FLOW AND HAZARDOUS SEAS WILL CONTINUE FOR THE GULF COASTAL WATERS AND TIDAL LAKES THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24/RR
In the hours before
Local storm report, Mar 9, 2:44 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
244 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 3 NNW KENNER 30.02N 90.27W
03/09/2011 JEFFERSON LA EMERGENCY MNGR
A COUPLE POWER POLES BLOWN DOWN...MINOR FENCE
DAMAGE...TREE FELL ONTO CORNER OF HOUSE ON PLATT
ST...TRAFFIC LIGHTS TWISTED ON JOE YENNI BLVD...POSSIBLE
TORNADO.
&&
CBANNANLocal storm report, Mar 9, 3:44 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG KILN 30.42N 89.43W
03/09/2011 HANCOCK MS NWS STORM SURVEY
SMALL TREES BLOWN DOWN...SOFFITING RIPPED OFF OF A BANK
DRIVE THRU...METAL ROOF PULLED OFF OF HOUSE. ATTRIBUTED
TO STRAIGHT LINE WINDS.
&&
CBANNANLocal storm report, Mar 9, 3:52 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TORNADO 2 E SLIDELL 30.28N 89.74W
03/09/2011 F2 ST. TAMMANY LA NWS STORM SURVEY
PRELIMINARY REPORT OF EF2 DAMAGE NEAR THE LAKE VILLAGE
SUBDIVISION...SURVEY CREW STILL OUT...WILL UPDATE AS MORE
INFORATION COMES IN.
&&
CBANNANLocal storm report, Mar 9, 5:49 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
549 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TORNADO 6 N LONG BEACH 30.44N 89.16W
03/09/2011 F1 HARRISON MS NWS STORM SURVEY
TORNADO TOUCHED DOWN ALONG LANDON ROAD. ONE HOUSE HAD
PORTION OF ROOF REMOVED...STORAGE BUILDING AND AWNING
DESTROYED. SEVERAL TREES BLOWN DOWN AND LARGE BRANCHES
SNAPPED. DAMAGE PATH APPROXIMATELY 1 MILE AND WIDTH 30
YARDS. TORNADO RATED AS EF1.
0730 AM TORNADO 2 N BILOXI 30.44N 88.93W
03/09/2011 F1 HARRISON MS NWS STORM SURVEY
TORNADO TOUCHED DONW IN NEAR CEDAR LAKE ROAD DAMAGING
SEVERAL MOBILE HOMES. ONE MOBILE HOME WAS ROLLED AND
DESTROYED WITH MINOR TO MODEATE TO SEVERAL OTHER MOBILE
HOMES. SEVERAL LARGE LIMBS SNAPPED.PATH LENGTH 0.25 MILES
PATH WIDTH 30 YARDS. TORNADO RATED AS UPPER END OF EF1
SCALE.
0730 AM TSTM WND DMG 4 NNE GULFPORT 30.45N 89.04W
03/09/2011 HARRISON MS NWS STORM SURVEY
THUNDERSTORM WIND GUSTS DAMAGED SEVERAL HOUSES IN
TURNBERRY SUBDIVISION.3 HOMES WITH ROOF DAMAGE...16 HOMES
WITH MINOR WIND DAMAGE IN TURN BERRY SUBDIVISION. SIDING
PULLED OFF SOME HOUSES.
&&Local storm report, Mar 9, 6:15 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
615 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TORNADO 4 WSW BUSH 30.59N 89.96W
03/09/2011 F2 ST. TAMMANY LA NWS STORM SURVEY
*** 1 INJ *** TORNADO TOUCHED DOWN ALONG ESBON ROAD. ONE
WOOD FRAME HOUSE LIFTED OFF OF TIED DOWN CINDER BLOCK
FOUNDATION AND DESTROYED. OTHER HOME HAD ABOUT HALF OF
ROOFING DECK FROM BACKSIDE OF HOME REMOVED. SOFTWOOD PINE
TREES HAD ALL LIMBS REMOVED AND BARK MISSING FROM PARTS
OF TREES. ESTIMATED WIND SPEED 115 MPH...ESTIMATED PATH
WIDTH 100 YARDS...ESTIMATED PATH LENGTH ONE HALF MILE.
&&
PGRIGSBYThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:34 AM CST | River Flood Warning | LIX | Pike | 15 hr |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.